I have been researching DSAP for about 10 years now. Up until a few months ago the treatments used in patients with DSAP had no effect on these unattractive 'spots'. Again I research and google almost every other day in hopes that something has worked for someone. There is one possible treatment discovered that may give relief to those who suffer from this condition. Prescription strength D3 cream [Topical Tacalcitol used in the treatment of Psoriasis] used on a patient with DSAP for a 6 month treatment period and the spots disappeared. DSAP disappeared with a D3 cream? I also wanted to state that Stress more than Sunlight make the spots 'pop out' and increase in size and multiply. I am not a tanner and started getting spots when I was in my twenties. I am 45 now and have always used a 15 or greater sunscreen. I have always taken great care of my skin. I noticed an excess of these 'spots' and darkening of the existing spots when I remarried and had to deal with unruly step teenagers. The remember how stressed I was and remember noticing the changes of color and count that seemed to appear over night. I hope that I would be the first to be chosen as a Candidate for experimental treatments. As hard as I have tried to take care of it, I don't know what it would be like to have flawless skin!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.